# SDR SRAA971111

- Difficulty date: November 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4300
- System (JASC): 2424 · AC Regulator
- Part: Voltage Reg
- Part number: 3S2U60DR113A1
- Condition: Malfunctioned
- Location: Nr 4 Generator
- Stage of operation: TO
- Nature of condition: H, J
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, AFTER ENGINES WERE UP TO SPEED FOR TAKEOFF, ESSENTIAL AC BUSS WENT OFF LINE A , B, C PHASE C/B'S ON ESSENTIAL AC POPPED.  REJECTED TAKEOFF AND RETURNED TO BLOCK.  TROUBLESHOT ELECTRICAL SYSTEM AND FOUND NR 4 GENERATOR VOLTAGE REGULATOR HAD LOW VOLTAGE OUTPUT.  REPLACED NR 4 GEN VOLT REG, SYSTEM OPS CHECKED GOOD PER MM CH 24.
